Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 7, 2015, 8:19 PM CDT for Dickinson County, Morris County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 8:19 PM CDT (01:19 UTC)
- Expired
- Jun 7, 2015, 9:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:22 PM CDT | HAIL 1 | S Herington, KS | |
| Jun 7, 8:33 PM CDT | HAIL 1.75 | W Burdick, KS | A FEW GOLFBALL SIZE STONES. |
| Jun 7, 8:35 PM CDT | HAIL 2 | Nnw Burdick, KS | A FEW 2 INCH STONES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS53 KTOP 080119
SVRTOP
KSC041-127-080200-
/O.NEW.KTOP.SV.W.0089.150608T0119Z-150608T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERINGTON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURDICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 9694 3861 9694 3860 9704 3866 9704
3876 9693 3854 9653 3852 9655 3852 9691
TIME...MOT...LOC 0119Z 310DEG 27KT 3861 9698
HAIL...2.50IN
WIND...60MPH
$$
GARGAN6 follow-up statements
065
WWUS53 KTOP 080122
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
822 PM CDT SUN JUN 7 2015
KSC041-127-080200-
/O.CON.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
MORRIS-DICKINSON-
822 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DICKINSON AND SOUTHWESTERN MORRIS COUNTIES UNTIL 900 PM CDT...
AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERINGTON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURDICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 9694 3861 9694 3861 9701 3866 9701
3874 9693 3854 9653 3852 9655 3852 9691
TIME...MOT...LOC 0122Z 310DEG 27KT 3860 9696
HAIL...2.50IN
WIND...60MPH
$$
GARGAN826
WWUS53 KTOP 080126
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
826 PM CDT SUN JUN 7 2015
KSC041-080136-
/O.CAN.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
DICKINSON-
826 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3854 9694 3861 9694 3861 9693 3865 9693
3871 9693 3854 9653 3852 9655 3852 9691
TIME...MOT...LOC 0126Z 310DEG 27KT 3858 9693
$$
KSC127-080200-
/O.CON.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
MORRIS-
826 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRIS COUNTY UNTIL 900 PM CDT...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HERINGTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURDICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 9694 3861 9694 3861 9693 3865 9693
3871 9693 3854 9653 3852 9655 3852 9691
TIME...MOT...LOC 0126Z 310DEG 27KT 3858 9693
HAIL...2.50IN
WIND...60MPH
$$
GARGAN029
WWUS53 KTOP 080135
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
835 PM CDT SUN JUN 7 2015
KSC127-080200-
/O.CON.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
MORRIS-
835 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORRIS COUNTY UNTIL 900 PM CDT...
AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURDICK...AND
MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN MORRIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9687 3856 9689 3861 9689 3864 9687
3867 9683 3854 9653 3852 9655
TIME...MOT...LOC 0134Z 295DEG 34KT 3855 9681
HAIL...1.75IN
WIND...60MPH
$$
GARGAN045
WWUS53 KTOP 080142
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
842 PM CDT SUN JUN 7 2015
KSC127-080200-
/O.CON.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
MORRIS-
842 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORRIS COUNTY UNTIL 900 PM CDT...
AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURDICK...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN MORRIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9681 3855 9683 3858 9683 3864 9677
3854 9653 3852 9655
TIME...MOT...LOC 0142Z 295DEG 34KT 3852 9672
HAIL...1.25IN
WIND...60MPH
$$
GARGAN748
WWUS53 KTOP 080151
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
851 PM CDT SUN JUN 7 2015
KSC127-080200-
/O.CON.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/
MORRIS-
851 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORRIS COUNTY UNTIL 900 PM CDT...
AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
WILSEY...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTH CENTRAL MORRIS COUNTY.
THE MOST INTENSE PORTION
OF THE STORM IS MOVING SOUTH OF MORRIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9675 3856 9673 3858 9669 3852 9655
TIME...MOT...LOC 0151Z 297DEG 28KT 3849 9665
HAIL...1.75IN
WIND...60MPH
$$
GARGAN065 WWUS53 KTOP 080158 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 858 PM CDT SUN JUN 7 2015 KSC127-080208- /O.EXP.KTOP.SV.W.0089.000000T0000Z-150608T0200Z/ MORRIS- 858 PM CDT SUN JUN 7 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORRIS COUNTY WILL EXPIRE AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT. LAT...LON 3852 9675 3856 9673 3858 9669 3852 9655 TIME...MOT...LOC 0158Z 297DEG 28KT 3846 9659 $$ GARGAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:38 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 7, 6:38 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 638 PM CDT Sun Jun 7 2015 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Monday) Issued at 330 PM CDT SUN JUN 7 2015 19Z water vapor imagery shows the mid level ridge over TX has flattened out as a northern stream shortwave propagates through SD and NEB. At the surface, a diffuse trough axis has set up from near Minneapolis to Holton with only some modest convergence along this boundary. Meanwhile the airmass has become moderately unstable with RAP and LAPS analysis showing CAPE values in the 2000 to 3000 J/kg range. Inhibition is almost completely gone as convection has recently formed over northwest MO. For the late afternoon and this evening, think thunderstorms development should continue west along the trough axis into eastern KS, as the northern stream shortwave swings along the NEB state line. Profiler data already shows the 850 winds veered to the west southwest. This could lead to possible training of storms as flow parallels the boundary. Additionally storms could become severe as deep layer shear improves with increasing mid level winds spreading in from the west. Main concerns remain large hail and torrential rainfall given high PWs values. Though there could be some damaging winds if storms congeal into small MCS. However with storm development near the forecast area and models trending towards more scattered convection, am thinking a large MCS with prolonged heavy rain is a little less likely. Because of this think the flooding risk is highest across east central KS ahead of the trough axis. Have adjusted the watch to remove a few counties in north central KS. Everything may be more progressive with precip coming to an end before dawn. If this is the case, we may see some clearing across northern KS so have trended temps a little cooler across the northern CO. Monday is shaping up to be a nice day with mostly sunny skies and temps in the mid to upper 80s. Weak subsidence is anticipated through the day as northwest flow develops behind the shortwave. .LONG TERM...(Monday Night through Sunday) Issued at 330 PM CDT SUN JUN 7 2015 Monday night through Wednesday...Flow aloft transitions from northwest Monday night to westerly as the upper ridge builds eastward into the middle of the week. Little to no forcing for lift indicated so have kept this period dry in the forecast. Temperatures will be above normal for early to mid June with highs approaching 90 degrees both days. The last half of Thursday into the upcoming weekend could be another wet period with several off and on rain chances coming back into the overall pattern, which will be hard to time with any degree of accuracy at this point. Models do have some differences overall, but seem consistent with the main feature being a mid-level trough moving over the Northern Plains into the Great Lakes region. In response to this feature, a surface low will likely deepen over the Northcentral Plains and move off into the Great Lakes region as the trough advances to the East. Left in its wake is an associated cold front that will likely stall out and become stationary as upper level energy weakens but remains southwesterly. This brings a chance for several embedded shortwaves to move through over the weekend, which look to have enough lift associated with them to keep POPs at least chance. This seems reasonable since plenty of low level moisture will remain in place and PW values likely still 1.5-2.0 inches stretched along the lingering boundary that is progged to be set up right through northeast KS. Widespread severe storms look like the lesser threat at this time with CAPE and shear values on the lower end and flooding remaining the main concern due to antecedent conditions already in place from the past several weeks of flooding over the region. Max temps will likely be in the mid 80s and lows in the mid 60s. && .AVIATION...(For the 00Z TAFs through 00Z Monday Evening) Issued at 631 PM CDT SUN JUN 7 2015 Storms have developed along a front sliding through the area. Still uncertain the coverage as it appears to remain isolated and scattered. If a taf site were to get affected than a brief period of lowered vis and gusty winds will be possible. Conditions will otherwise improve to VFR for the remainder of the period. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Monday morning FOR KSZ010>012-021>024- 026-034>040-054>056-058-059. && SHORT TERM...Wolters LONG TERM...Drake/GDP AVIATION...Sanders
Hazardous weather outlook, Jun 7, 3:44 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CDT SUN JUN 7 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-082045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 344 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME WIDESPREAD THIS EVENING. SEVERE STORMS WILL BE POSSIBLE...WITH THE GREATEST CHANCE BETWEEN 5 PM AND 10 PM. DAMAGING WIND APPEARS TO BE THE PRIMARY HAZARD WHILE LARGE HAIL MAY ALSO DEVELOP IN THE STRONGEST STORMS. THE TORNADO POTENTIAL IS VERY LOW TODAY BUT CAN NOT BE RULED OUT. FLOODING WILL ALSO BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT MAINLY ALONG A LINE FROM ABILENE TO HOLTON AND POINTS SOUTH. MULTIPLE ROUNDS OF STORMS ARE POSSIBLE WITH PERIODS OF VERY HEAVY RAINFALL. SATURATED GROUND CONDITIONS AND ELEVATED STREAM FLOWS WILL CAUSE FLASH FLOODING TO OCCUR VERY QUICKLY WHERE HEAVY RAIN FALLS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER FLOODING IN PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS IS FORECAST TO PERSIST INTO EARLY THIS WEEK FOR SOME LOCATIONS. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY AS ANOTHER SYSTEM MOVES THROUGH THE AREA...HOWEVER CONFIDENCE IS LOW IN THE TIMING AND TRACKING OF THIS SYSTEM. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING MORE HEAVY RAIN AND SOME ADDITIONAL FLOODING CONCERNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY BETWEEN 5 PM AND 10 PM. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 7, 7:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL WSW CULVER 38.97N 97.76W
06/07/2015 E1.50 INCH OTTAWA KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Jun 7, 7:12 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL NNW TESCOTT 39.01N 97.88W
06/07/2015 E1.25 INCH OTTAWA KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Jun 7, 7:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
731 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 E OLSBURG 39.42N 96.52W
06/07/2015 E0.88 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Jun 7, 7:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 5 NW MOONLIGHT 39.05N 97.17W
06/07/2015 E2.00 INCH DICKINSON KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Jun 7, 7:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL NNW WESTMORELAND 39.40N 96.42W
06/07/2015 E1.75 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, Jun 7, 7:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 15 S ABILENE 38.70N 97.21W
06/07/2015 E0.88 INCH DICKINSON KS STORM CHASER
&&
KSANDERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 42 min |
| Jun 7, 7:22 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 38 min |
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Jun 7, 7:49 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee | 41 min |
| Jun 7, 8:11 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 49 min |
| Jun 7, 9:10 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 36 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | TOP | Osage | 35 min |
| Jun 7, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Osage, Shawnee | 25 min |
| Jun 7, 10:01 PM CDT | Special Weather Statement | TOP | Coffey | 29 min |
| Jun 7, 10:36 PM CDT | Special Weather Statement | TOP | Coffey | 24 min |
| Jun 7, 10:57 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 21 min |
| Jun 7, 11:37 PM CDT | Special Weather Statement | TOP | Anderson | 23 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | TOP | Douglas | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.